A 38-year-old member asked:
Disclaimer

can levetiracetam (keppra) drugs hit you with new side effects when you go back on it?

1 doctor answer
Dr. Paul Gilson
40 years experience Neurology
Go slow: If you were on a high dose of keppra, (levetiracetam) then have to stop and re-start, then go low and slow when reloading as rapid titration can cause side effects such as sedation or dizziness or blurry vision.
Answered on Jun 29, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 46-year-old member asked:
Dr. William Goldie
47 years experience Pediatric Neurology
Moodiness: Keppra (levetiracetam) is a remarkably safe medication. It is handled by the body in a manner that does not damage liver or blood or kidney. However ... Read More
2
2 thanks
A 39-year-old male asked:
Dr. David Medford
36 years experience Ophthalmology
Ask the MD who Rx'd: If you've been prescribed medication by your doctor, then only this doctor should be in a position to comment on this!....
1
1 comment
A 43-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Yes: Levetiracetam is generally well tolerated, but may cause drowsiness, weakness, unsteady gait, coordination problems, headache, pain, forgetfulness, an ... Read More
9
9 thanks
A 44-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Depends: It depends on the dose and the patient. Evereone reacts differently.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month